CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscous limits for the 2D lake equations with Navier boundary conditions 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 338, 期号: 2, 页码: 1070-1080
Authors:  Jiu, Quansen;  Niu, Dongjuan
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
viscous lake equations  inviscid limit  Navier boundary conditions  
Mathematical results related to a two-dimensional magneto-hydrodynamic equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 4, 页码: 744-756
Authors:  Jiu, Quansen;  Niu, Dongjuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
MHD equations  classical solution  convergence rate  blow-up criterion